Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On sequences with a prescribed number of pairwise sums


Author: S. L. G. Choi
Journal: Proc. Amer. Math. Soc. 51 (1975), 307-312
MSC: Primary 10L05
DOI: https://doi.org/10.1090/S0002-9939-1975-0369307-6
MathSciNet review: 0369307
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: In this paper we obtain an estimate, which is substantially best possible, for the number of distinct pairs of subsets $ \mathcal{A},\mathcal{B}$ of $ \{ 1, \ldots ,n\} $, each consisting of $ k$ integers, so that the number of elements in $ \mathcal{A} + \mathcal{B}$ satisfies a prescribed upper bound.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10L05

Retrieve articles in all journals with MSC: 10L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0369307-6
Keywords: Sequences, integers, pairwise sums
Article copyright: © Copyright 1975 American Mathematical Society